# SDR YENA201709070745

- Difficulty date: September 7, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 1861
- Aircraft time: 59,231 hours, 21,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON WEB AT STRINGER 23R IN THE AFT GALLEY AREA FROM FRAMES 69 TO 70 .  REPLACED THE WEB IAW SRM 51-72-11 AND DRAWING D53474180.
